Publications with D. Mejía

All publications by Diego A. Mejía and S. Shelah


Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:1066 Goldstern, M., Mejı́a, D. A., & Shelah, S. (2016). The left side of Cichoń’s diagram. Proc. Amer. Math. Soc., 144(9), 4025–4042. arXiv: 1504.04192 DOI: 10.1090/proc/13161 MR: 3513558
Sh:1166 Goldstern, M., Kellner, J., Mejı́a, D. A., & Shelah, S. (2021). Controlling cardinal characteristics without adding reals. J. Math. Log., 21(3), Paper No. 2150018, 29. arXiv: 2006.09826 DOI: 10.1142/S0219061321500185 MR: 4330526
Sh:1177 Goldstern, M., Kellner, J., Mejı́a, D. A., & Shelah, S. (2022). Cichoń’s maximum without large cardinals. J. Eur. Math. Soc. (JEMS). online first arXiv: 1906.06608 DOI: 10.4171/JEMS/1178
Sh:1199 Goldstern, M., Kellner, J., Mejı́a, D. A., & Shelah, S. (2021). Preservation of splitting families and cardinal characteristics of the continuum. Israel J. Math., 246(1), 73–129. arXiv: 2007.13500 DOI: 10.1007/s11856-021-2237-7 MR: 4358274
Sh:E87 Goldstern, M., Kellner, J., Mejı́a, D. A., & Shelah, S. (2022). Controlling classical cardinal characteristics while collapsing cardinals. Coll. Math. online first arXiv: 1904.02617 DOI: 10.4064/cm8420-2-2022